# SDR DHLA2008743501

- Difficulty date: November 12, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 950D RBL13 AND RBL 30 FLOORBEAM LOWER FLANGE WITH CORROSION.  REPAIRED FLOORBEAM LOWER CHORD FWD FLANGE AT BS 950D BETWEEN RBL 2 TO RBL 20 WL 200 IAW B727 SRM 53-10-8 FIG 8.
